# SDR USAA050441

- Difficulty date: March 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367233700200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL DELAMINATED AND CORRODED MORE THAN 10 PERCENT, MAIN CABIN HEATED FLOOR PANEL 271KF.  FABRICATED NEW FLOOR PANEL PER TYPICAL REPAIR 53-02-01.  (M)
